Can I Give My Child Paracetamol And Ibuprofen At The Same Time?

Question

If my child has a fever, can I give them paracetamol and ibuprofen at the same time?

solved 0
Haruna Kwandi Mathias 11 months 1 Answer 181 views Active Member 0

Answer ( 1 )

  1. No, don’t give your child paracetamol and ibuprofen at the same time, unless advised to by a healthcare professional.
    If you give them one of these medicines and they’re still distressed before the next dose is due, you could try the other medicine instead.
    Call your GP  if you’ve tried both medicines and they haven’t helped.
    Don’t keep switching between doses of paracetamol and ibuprofen unless advised to by a healthcare professional.
    Before giving your child either medicine, make sure you read the packet or leaflet. Check it’s suitable for them, how much to give them and how often. Ask a pharmacist if you’re not sure.
    The advice is different for children over 16 and adults.

    Best answer

Leave an answer

Sorry, you do not have a permission to answer to this question .